Alert archive / Nebraska / Winter Storm Warnings in 2019
Winter Storm Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at Oct 9, 2019, 2:33 AM MDT for Cherry County, Sheridan County, Nebraska. It took effect at Oct 9, 2019, 6:00 PM MDT. It was in force for 32 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 9, 2019, 2:33 AM MDT (08:33 UTC)
- In effect from
- Oct 9, 2019, 6:00 PM MDT
- Expired
- Oct 11, 2019, 2:15 AM MDT
- In force
- 32 hr
- Issued by
- NWS North Platte, NE
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 5:42 AM MDT | SNOW 1 | 1 S Valentine, NE | |
| Oct 10, 7:53 PM MDT | SNOW 3 | 6 N Gordon, NE | |
| Oct 10, 8:05 PM MDT | SNOW 4 | Hay Springs, NE | |
| Oct 10, 8:11 PM MDT | SNOW 5 | 10 N Hay Springs, NE | |
| Oct 10, 8:25 PM MDT | SNOW 4 | Merriman, NE | |
| Oct 10, 11:50 PM MDT | SNOW 1.9 | 1 S Valentine, NE | DAILY SNOWFALL FOR OCTOBER 10TH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2236 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869 WWUS43 KLBF 090833 CCA WSWLBF URGENT - WINTER WEATHER MESSAGE...CORRECTED National Weather Service North Platte NE 333 AM CDT Wed Oct 9 2019 ...WINTER STORM CONDITIONS TONIGHT THROUGH FRIDAY MORNING... .A powerful winter storm is underway across the northern Rockies and northern Plains. The storm will affect northwest Nebraska with heavy snow, strong winds and sub-freezing temperatures. NEZ004-092245- /O.UPG.KLBF.WS.A.0005.191010T0000Z-191011T1800Z/ /O.NEW.KLBF.WS.W.0002.191010T0000Z-191011T1800Z/ Sheridan- Including the cities of Gordon and Rushville 233 AM MDT Wed Oct 9 2019 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT FRIDAY... * WHAT...Heavy snow and sleet with snow accumulations of 3 to 8 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Sheridan County, mainly along and north of Highway 20. * WHEN...From 6 PM this evening to noon MDT Friday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...strong winds and temperatures in the teens and 20s will produce wind chill readings in the single digits. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-094-092245- /O.COR.KLBF.WS.A.0005.191010T0000Z-191011T1800Z/ Eastern Cherry-Western Cherry- Including the cities of Valentine, Cody, Eli, Merriman, and Kilgore 333 AM CDT Wed Oct 9 2019 /233 AM MDT Wed Oct 9 2019/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Heavy snow is possible. A period of sleet is expected at the onset of the winter weather. Total snow accumulations of 3 to 6 inches with the higher totals across northern Sheridan and northwest Cherry Counties. Ice accumulations of up to one tenth of an inch are possible. Winds could gust as high as 40 mph. * WHERE...Sheridan and Western Cherry Counties. * WHEN...From Wednesday evening through Friday afternoon. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Wind chill readings in the single digits to around 10 above zero are expected Thursday through Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
6 follow-up statements
559 WWUS43 KLBF 091523 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1023 AM CDT Wed Oct 9 2019 ...WINTER STORM CONDITIONS TONIGHT THROUGH FRIDAY MORNING... .A powerful winter storm is underway across the northern Rockies and northern Plains. The storm will affect northwest Nebraska with heavy snow, strong winds and sub-freezing temperatures. NEZ004-092330- /O.CON.KLBF.WS.W.0002.191010T0000Z-191011T1800Z/ Sheridan- Including the cities of Gordon and Rushville 923 AM MDT Wed Oct 9 2019 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT FRIDAY... * WHAT...Heavy snow and sleet with snow accumulations of 3 to 8 inches and ice accumulations of a light glaze. The highest snow accumulations will generally be along and north of Highway 20. Winds gusting as high as 40 mph. * WHERE...Sheridan County, mainly along and north of Highway 20. * WHEN...From 6 PM this evening to noon MDT Friday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-094-092330- /O.CON.KLBF.WS.A.0005.191010T0000Z-191011T1800Z/ Eastern Cherry-Western Cherry- Including the cities of Valentine, Cody, Eli, Merriman, and Kilgore 1023 AM CDT Wed Oct 9 2019 /923 AM MDT Wed Oct 9 2019/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Heavy snow is possible. A period of sleet is expected at the onset of the winter weather. Total snow accumulations of 3 to 6 inches with the higher totals across northern Sheridan and northwest Cherry Counties. Ice accumulations of up to one tenth of an inch are possible. Winds could gust as high as 40 mph. * WHERE...Sheridan and Cherry Counties. * WHEN...From Wednesday evening through Friday afternoon. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
285 WWUS43 KLBF 092042 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 342 PM CDT Wed Oct 9 2019 ...WINTER STORM CONDITIONS TONIGHT THROUGH FRIDAY MORNING... .A powerful winter storm is underway across the northern Rockies and northern Plains. The storm will affect northwest Nebraska with heavy snow, strong winds and sub-freezing temperatures. NEZ094-100445- /O.UPG.KLBF.WS.A.0005.191010T0000Z-191011T1800Z/ /O.EXA.KLBF.WS.W.0002.191010T0000Z-191011T1800Z/ Western Cherry- Including the cities of Cody, Eli, Merriman, and Kilgore 342 PM CDT Wed Oct 9 2019 /242 PM MDT Wed Oct 9 2019/ ...WINTER STORM WARNING IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...A mix of snow, sleet, and freezing rain. Locally up to 6 inches of snow is possible across far northwest Cherry county, otherwise expect snow accumulations of 2 to 4 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Western Cherry County. * WHEN...From 7 PM CDT /6 PM MDT/ this evening to 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ004-100445- /O.CON.KLBF.WS.W.0002.191010T0000Z-191011T1800Z/ Sheridan- Including the cities of Gordon and Rushville 242 PM MDT Wed Oct 9 2019 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT FRIDAY... * WHAT...Heavy snow and sleet with snow accumulations of 3 to 8 inches and ice accumulations of a light glaze. The highest snow accumulations will generally be along and north of Highway 20 in northern Sheridan county. Winds gusting as high as 40 mph. * WHERE...Sheridan County, mainly along and north of Highway 20. * WHEN...From 6 PM this evening to noon MDT Friday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-100445- /O.UPG.KLBF.WS.A.0005.191010T0000Z-191011T1800Z/ /O.NEW.KLBF.WW.Y.0016.191010T0600Z-191011T1800Z/ Eastern Cherry- Including the city of Valentine 342 PM CDT Wed Oct 9 2019 /242 PM MDT Wed Oct 9 2019/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ THURSDAY TO 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...A mix of snow, sleet and freezing rain is expected. Total snow accumulations of up to 3 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Eastern Cherry County. * WHEN...From 1 AM CDT /midnight MDT/ Thursday to 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ022-100445- /O.NEW.KLBF.WW.Y.0016.191010T0000Z-191011T1800Z/ Garden- Including the cities of Oshkosh and Lewellen 242 PM MDT Wed Oct 9 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT FRIDAY... * WHAT...Snow, sleet and freezing rain expected. Total snow accumulations of up to two inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Garden County. * WHEN...From 6 PM this evening to noon MDT Friday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
885 WWUS43 KLBF 100819 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 319 AM CDT Thu Oct 10 2019 ...WINTER STORM CONDITIONS TODAY THROUGH FRIDAY MORNING... .A powerful winter storm is underway across the Nebraska Panhandle. The storm will continue to affect western Nebraska with snow, strong winds and sub-freezing temperatures. NEZ004-094-102230- /O.CON.KLBF.WS.W.0002.000000T0000Z-191011T1800Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 319 AM CDT Thu Oct 10 2019 /219 AM MDT Thu Oct 10 2019/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...Heavy snow, sleet and freezing rain is likely with additional snow accumulations of 1 to 7 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph will produce blowing snow. * WHERE...Across Western Cherry and Sheridan Counties. * WHEN...Until 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-022-102230- /O.CON.KLBF.WW.Y.0016.000000T0000Z-191011T1800Z/ Eastern Cherry-Garden- Including the cities of Valentine, Oshkosh, and Lewellen 319 AM CDT Thu Oct 10 2019 /219 AM MDT Thu Oct 10 2019/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...Snow, sleet and freezing rain is likely with additional snow accumulations of 1 to 3 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph will produce blowing snow. * WHERE...Across Garden and Eastern Cherry Counties. * WHEN...Until 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
746 WWUS43 KLBF 101330 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service North Platte NE 830 AM CDT Thu Oct 10 2019 ...WINTER STORM CONDITIONS TODAY THROUGH FRIDAY MORNING... .A powerful winter storm is underway across the Nebraska Panhandle. The storm will continue to affect western Nebraska with snow, strong winds and sub-freezing temperatures. NEZ004-094-102130- /O.CON.KLBF.WS.W.0002.000000T0000Z-191011T1800Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 830 AM CDT Thu Oct 10 2019 /730 AM MDT Thu Oct 10 2019/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. Northwet winds 20 to 30 mph, gsting as high as 40 mph. * WHERE...Western Cherry and Sheridan Counties. * WHEN...Until 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-022-102130- /O.CON.KLBF.WW.Y.0016.000000T0000Z-191011T1800Z/ Eastern Cherry-Garden- Including the cities of Valentine, Oshkosh, and Lewellen 830 AM CDT Thu Oct 10 2019 /730 AM MDT Thu Oct 10 2019/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...Snow. Additional snow accumulations of 1 to 2 inches. Northwest winds 20 to 30 mph, gusting as high as 40 mph. * WHERE...Garden and Eastern Cherry Counties. * WHEN...Until 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
717 WWUS43 KLBF 102037 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 337 PM CDT Thu Oct 10 2019 ...WINTER TYPE CONDITIONS CONTINUE ACROSS THE AREA... NEZ004-094-110445- /O.CON.KLBF.WS.W.0002.000000T0000Z-191011T1800Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 337 PM CDT Thu Oct 10 2019 /237 PM MDT Thu Oct 10 2019/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...Snow. Additional accumulations of up to 1 inch possible. Northwest winds 20 to 30 mph, gusting as high as 40 mph. * WHERE...Western Cherry and Sheridan Counties. * WHEN...Until 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-022-110445- /O.CON.KLBF.WW.Y.0016.000000T0000Z-191011T1800Z/ Eastern Cherry-Garden- Including the cities of Valentine, Oshkosh, and Lewellen 337 PM CDT Thu Oct 10 2019 /237 PM MDT Thu Oct 10 2019/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ FRIDAY... * WHAT...Snow. Additional accumulations of up to 1 inch possible. Northwest winds 20 to 30 mph, gusting as high as 40 mph. * WHERE...Garden and Eastern Cherry Counties. * WHEN...Until 1 PM CDT /noon MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
746 WWUS43 KLBF 110815 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 315 AM CDT Fri Oct 11 2019 NEZ004-094-110915- /O.CAN.KLBF.WS.W.0002.000000T0000Z-191011T1800Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 315 AM CDT Fri Oct 11 2019 /215 AM MDT Fri Oct 11 2019/ ...WINTER STORM WARNING IS CANCELLED... The threat of harsh winter weather has ended. $$ NEZ005-022-110915- /O.CAN.KLBF.WW.Y.0016.000000T0000Z-191011T1800Z/ Eastern Cherry-Garden- Including the cities of Valentine, Oshkosh, and Lewellen 315 AM CDT Fri Oct 11 2019 /215 AM MDT Fri Oct 11 2019/ ...WINTER WEATHER ADVISORY IS CANCELLED... The threat of harsh winter weather has ended. $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Oct 9, 2:14 AM MDT, 19 minutes earlier.
Area forecast discussion, Oct 9, 2:14 AM MDT, 19 minutes before
Area Forecast Discussion National Weather Service North Platte NE 314 AM CDT Wed Oct 9 2019 .SHORT TERM...(Today through Thursday) Issued at 313 AM CDT Wed Oct 9 2019 The models are slower with the southward progression of a strong cold front dropping through nern WY and wrn SD this morning. The front will be midway through wrn and ncntl Nebraska late this afternoon resulting in another very warm day along and south of Interstate 80. A check on high clouds in the models suggests generally full sun conditions. The front will drop through wrn and ncntl Nebraska tonight and the latest model consensus indicates a rain-snow/sleet line from near Valentine to Imperial by Thursday morning. The rain-snow/sleet line will move slowly east during the day Thursday with most of the region in snow by Thursday evening. The model consensus has shifted the storm track north about 50 or so miles and this has cut expected snowfall back to 3 to 7 or 8 inches across the winter storm watch area. Sheridan county can be converted to a winter storm warning while Cherry county will remain as a watch. There is a chance the models will shift south and there is the chance the models will continue trending north. The forecast is very close to WPC guidance and uses the blended short term model blend. The NAM and GFS suggest a strong warm nose near h700mb which would cause a period of sleet before changing to snow. The latest model consensus is faster and indicates the accumulating snow across nrn Nebraska may end by late Thursday evening. .LONG TERM...(Thursday night through Tuesday) Issued at 313 AM CDT Wed Oct 9 2019 Snow should be ending overnight Thursday with a major storm centered over ern ND Friday morning. This would present a slight chance of wrap around snow across nrn Nebraska Friday. The forecast is dry Friday night through Tuesday. The great October storm of 2019 will lift very slowly toward Hudson Bay this weekend and early next week. This should pull two significant high pressure systems down from Canada. The temperature forecast Friday through Tuesday is for below average temperatures with subfreezing lows each night. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1241 AM CDT Wed Oct 9 2019 VFR conditions will continue the rest of tonight into the day tomorrow. Towards the evening hours lower ceilings will move into the area dropping conditions to MVFR and eventually IFR conditions across southwest Nebraska. Winds will increase during the day and shift to the north in the evening with wind gust around 25 kts. && .LBF WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 1 AM CDT /midnight MDT/ to 1 PM CDT /noon MDT/ Thursday for NEZ023>025-035>037-057-058-069. Winter Storm Watch from this evening through Friday afternoon for NEZ005-094. Winter Storm Warning from 6 PM this evening to noon MDT Friday for NEZ004. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Gomez
Hazardous weather outlook, Oct 8, 1:58 PM MDT, 12 hours 35 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 258 PM CDT Tue Oct 8 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-092000- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 258 PM CDT Tue Oct 8 2019 /158 PM MDT Tue Oct 8 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A Winter Storm Watch is in effect for Sheridan and Western Cherry counties Wednesday night through Friday morning. Please see the latest winter weather bulletin for details. A wintry mix of light freezing rain and sleet will be possible generally west Highway 83 late Wednesday into early Thursday. Locally heavy snow accumulations will be possible in the areas of the Winter Storm Watch, with generally light to moderate snowfall expected elsewhere. This snow could impact travel at times in some areas. Stay tuned to the latest forecasts. Thunderstorms are possible across western and north central Nebraska Wednesday night. Though the risk of severe weather is low, a few stronger storms may be capable of small hail across portions of central and southwest Nebraska. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Jurgensen
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 2:15 AM MDT | Freeze Warning | LBF | Arthur, Chase, Grant, Hooker, Keith, Logan and 3 more | 34 hr |
| Oct 9, 2:43 AM MDT | Freeze Watch | LBF | Blaine, Boyd, Brown, Custer, Frontier, Garfield and 7 more | 12 hr |
| Oct 9, 2:36 PM MDT | Freeze Warning | LBF | Blaine, Boyd, Brown, Custer, Frontier, Garfield and 7 more | 44 hr |
| Oct 9, 2:42 PM MDT | Winter Weather Advisory | LBF | Cherry, Garden | 36 hr |
Nearby
Winter Storm Warnings in Nebraska, 2019Every winter storm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.